# SDR DALA2016102407545

- Difficulty date: October 24, 2016
- Submitted: October 25, 2016
- Operation: Air carrier
- Aircraft: N914DE
- Make and model: Doug MD-88
- Aircraft serial: 49957
- Aircraft time: 57,661 hours, 44,822 cycles
- System (JASC): 3520 · Passenger Oxygen System
- Part: Door
- Condition: Out Of Adjust
- Location: O2 Compartment
- Stage of operation: IN
- How discovered: C
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FIRST CLASS LAV, OXYGEN COMPARTMENT DOOR BINDING DOES NOT FREELY DROP.  ADJUSTED DOOR PER CMM 35-10-11.  OPS CHECK GOOD.
